# SDR FDEA201210023536

- Difficulty date: October 2, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10328
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640, FRAME BETWEEN STRINGERS S25 AND 27R HAS DAMAGE ON TOP OF FRAME.  REPAIR ACCOMPLISHED IAW EA 757-5362-16-F3886, REV.  CLASSIFIED MAJOR REPAIR.
